I have been on lamotrigine 100 mg since July 2013 as an add on with Viibryd. I had to stop the Viibryd (although, besides the side effects I loved it) because of the side effects (brain zaps and sleep paralysis). I am not sure about what my diagnosis is. I have tried several times to wean off Lamotrigine by reducing 25 mg each 2 weeks. I do okay until 25 mg and am extremely irritable and moody. My new psychiatrist is putting me on 0.5 mg Klonopin.
Give the klonopin enough time to know if that helps. Then ask your Doc if you can restart your decrease of lamotrigine and follow his/her directions. Don't do it on your own, please. You've had some difficulty in the past and you may need to maintain on a lowered dose, but not eliminate the lamotrigine altogether. Give your new psychiatrist a chance by following directions.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2010 • 1 answer
Good day, I have just been taken off lamotrigine due to numerous unpleasnt side effects. I am still?
Updated 3 Jan 2013 • 2 answers
Updated 7 Jan 2016 • 4 answers
Updated 27 Aug 2017 • 2 answers
What brand lamotrigine has the least side affects. Teva worked the best but not being produced help?
Updated 2 days ago • 13 answers